# SDR 05FDEA01520

- Difficulty date: June 6, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 42,950 hours, 30,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER AFT FLANGE, BS 344, RBL 10, TO LBL 20, WL 208.  *S/D*  REPAIRED FLOORBEAM AT BS 344 PER FED-EX DWG SR27-53-017A.
